Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 28, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Feb 26, 2009, 8:42 PM CST for Dent County, Shannon County, Texas County, Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2009, 8:42 PM CST (02:42 UTC)
- Expired
- Feb 26, 2009, 9:30 PM CST
- In force
- 48 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Dent County, MO, Shannon County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 165 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 5:19 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 935 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 270242
SVRSGF
MOC065-203-215-270345-
/O.NEW.KSGF.SV.W.0028.090227T0242Z-090227T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CST THU FEB 26 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 945 PM CST.
* AT 841 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM MONTAUK TO
RAYMONDVILLE TO YUKON...MOVING EAST AT 40 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
* SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL TEXAS...NORTHERN SHANNON AND SOUTHERN DENT COUNTIES...
INCLUDING THE TOWNS OF AKERS...HARTSHORN...ROUND SPRING AND
MIDRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3727 9201 3738 9186 3749 9180 3746 9121
3742 9122 3741 9117 3732 9118 3731 9115
3726 9116 3725 9112 3721 9113 3721 9110
3719 9109
TIME...MOT...LOC 0242Z 273DEG 33KT 3745 9168 3734 9173
3727 9189
$$
GAGAN4 follow-up statements
000
WWUS53 KSGF 270254
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 PM CST THU FEB 26 2009
MOC065-203-215-270345-
/O.CON.KSGF.SV.W.0028.000000T0000Z-090227T0345Z/
SHANNON MO-TEXAS MO-DENT MO-
854 PM CST THU FEB 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR EAST CENTRAL TEXAS...NORTHERN SHANNON AND SOUTHEASTERN DENT
COUNTIES...
AT 854 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM AKERS TO
HARTSHORN...MOVING EAST AT 38 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL TEXAS...NORTHERN SHANNON AND SOUTHEASTERN DENT COUNTIES...
INCLUDING THE TOWNS OF HARTSHORN...ROUND SPRING AND MIDRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3726 9193 3737 9172 3747 9169 3746 9121
3742 9122 3741 9117 3732 9118 3731 9115
3726 9116 3725 9112 3721 9113 3721 9110
3719 9109
TIME...MOT...LOC 0254Z 273DEG 33KT 3745 9154 3734 9159
3727 9175
$$
GAGAN000
WWUS53 KSGF 270304
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CST THU FEB 26 2009
MOC215-270314-
/O.CAN.KSGF.SV.W.0028.000000T0000Z-090227T0345Z/
TEXAS MO-
904 PM CST THU FEB 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TEXAS COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3724 9166 3726 9166 3746 9158 3746 9121
3742 9122 3740 9117 3732 9118 3731 9115
3726 9116 3725 9112 3721 9113 3720 9110
3719 9109
TIME...MOT...LOC 0304Z 273DEG 35KT 3744 9139 3734 9144
3726 9160
$$
MOC065-203-270345-
/O.CON.KSGF.SV.W.0028.000000T0000Z-090227T0345Z/
SHANNON MO-DENT MO-
904 PM CST THU FEB 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR NORTHERN SHANNON AND SOUTHEASTERN DENT COUNTIES...
AT 903 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF AKERS TO ROUND SPRING TO 9 MILES SOUTH OF AKERS...MOVING EAST AT
40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN
SHANNON AND SOUTHEASTERN DENT COUNTIES...INCLUDING THE TOWNS OF ROUND
SPRING AND MIDRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3724 9166 3726 9166 3746 9158 3746 9121
3742 9122 3740 9117 3732 9118 3731 9115
3726 9116 3725 9112 3721 9113 3720 9110
3719 9109
TIME...MOT...LOC 0304Z 273DEG 35KT 3744 9139 3734 9144
3726 9160
$$
GAGAN000
WWUS53 KSGF 270315
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CST THU FEB 26 2009
MOC065-203-270345-
/O.CON.KSGF.SV.W.0028.000000T0000Z-090227T0345Z/
SHANNON MO-DENT MO-
915 PM CST THU FEB 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR NORTHEASTERN SHANNON AND SOUTHEASTERN DENT COUNTIES...
AT 915 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
MIDRIDGE TO MIDRIDGE TO ROUND SPRING...MOVING EAST AT 45 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN SHANNON AND SOUTHEASTERN DENT COUNTIES...INCLUDING THE
TOWN OF MIDRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3724 9151 3731 9147 3745 9141 3746 9121
3742 9122 3740 9117 3732 9118 3731 9115
3726 9116 3725 9112 3721 9113 3720 9110
3719 9109
TIME...MOT...LOC 0315Z 275DEG 38KT 3742 9122 3731 9128
3724 9143
$$
GAGAN000
WWUS53 KSGF 270330
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 PM CST THU FEB 26 2009
MOC065-203-270341-
/O.CAN.KSGF.SV.W.0028.000000T0000Z-090227T0345Z/
SHANNON MO-DENT MO-
930 PM CST THU FEB 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHANNON AND
SOUTHEASTERN DENT COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3724 9151 3731 9147 3745 9141 3746 9121
3742 9122 3740 9117 3732 9118 3731 9115
3726 9116 3725 9112 3721 9113 3720 9110
3719 9109
TIME...MOT...LOC 0331Z 275DEG 38KT 3740 9100 3729 9106
3722 9121
$$
GAGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:54 PM CST, 2 hours 48 minutes earlier.
Area forecast discussion, Feb 26, 5:54 PM CST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 554 PM CST THU FEB 26 2009 ...UPDATE TO AVIATION... ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... CONVECTION HAS CONTINUED TO BACK BUILD ALONG THE SURFACE FRONT WITH A BROKEN LINE OF THUNDERSTORMS EXTENDING FROM NEAR VERSAILLES TO NEAR STOCKTON TO NEAR POWELL. SOME THUNDERSTORMS HAVE BEEN SEVERE WITH HAIL UP TO THE SIZE OF QUARTERS. THIS LINE OF CONVECTION WILL CONTINUE TO MOVE EAST ACROSS THE OZARKS AND EXIT SOUTH CENTRAL MISSOURI BY MIDNIGHT. GRIDS HAVE BEEN UPDATED TO LOWER POPS ACROSS SOUTHEAST KANSAS AND FAR WEST MISSOURI BEHIND THE FRONT. ANGLE .DISCUSSION... FORECAST CHALLENGES DEAL WITH THUNDERSTORM CHANCES ALONG WITH SEVERE WEATHER POTENTIAL TONIGHT AND CHANCES FOR SNOW SATURDAY. SHORT TERM (TONIGHT THROUGH SATURDAY)... AT 3 PM...A SURFACE LOW IS LOCATED IN NORTHWEST MISSOURI WITH A COLD FRONT EXTENDING FROM NEAR KANSAS CITY TO TULSA AND A WARM FRONT POSITIONED NORTH OF THE INTERSTATE 70 CORRIDOR IN MISSOURI. SOUTHWEST MISSOURI REMAINS IN THE WARM SECTOR WITH TEMPERATURES RANGING FROM THE MIDDLE 60S TO THE LOWER 70S WITH DEWPOINTS IN THE MIDDLE AND UPPER 50S. PER THE 21Z KSGF SOUNDING A CAPPING INVERSION OF NEAR 12 DEGREES CELSIUS HAS LIFTED TO AROUND 7200 FEET. WHERE THE CAP IS WEAKER AND SURFACE CONVERGENCE IS STRONGER... THUNDERSTORMS HAVE BEEN GRADUALLY DEVELOPING ACROSS NORTHWEST MISSOURI. THUNDERSTORMS ARE EXPECTED TO TRY TO SLOWLY BACK-BUILD ALONG THE SURFACE COLD FRONT TONIGHT. HOWEVER...INITIAL BACK-BUILDING WILL BE LIMITED BY THIS STRONG INVERSION. POPS HAVE BEEN ADJUSTED ACCORDINGLY WITH THE LOWEST POPS IN SOUTHEAST KANSAS AND THE HIGHEST POPS IN SOUTH CENTRAL MISSOURI. 0-6 KM BULK SHEAR NEAR 50 KNOTS WILL BRING THE POSSIBILITY OF STRONG TO SEVERE STORMS WITH THE POTENTIAL OF LARGE HAIL AND DAMAGING WINDS. IF STORMS CAN BECOME SURFACE BASED AND SURFACE WINDS CAN BACK...THEN THE TORNADO RISK WOULD INCREASE IN SOUTH CENTRAL MISSOURI TONIGHT. THE COLD FRONT IS EXPECTED TO EXIT SOUTH CENTRAL MISSOURI AROUND MIDNIGHT BRINGING AN END TO THE SEVERE WEATHER RISK. COLDER AIR WILL SETTLE INTO THE AREA FRIDAY BEHIND THE FRONT WITH A SURFACE HIGH BUILDING INTO THE GREAT LAKES. WHILE THERE ARE DIFFERENCES IN TIMING...THE 12Z GFS...ECMWF AND NAM ARE CONSISTENT WITH TRACKING THE UPPER LEVEL LOW CURRENTLY IN THE PACIFIC NORTHWEST ACROSS THE OZARKS LATE FRIDAY NIGHT AND SATURDAY. STRONG OMEGA WILL BRING AROUND OF SNOW TO THE OZARKS WITH THE POTENTIAL OF ACCUMULATING SNOW. THE BEST CHANCES FOR ACCUMULATION WILL BE NORTHEAST OF AN OSCEOLA TO SALEM LINE WHERE UP TO 2 INCHES OF ACCUMULATION WILL BE POSSIBLE. ADDITIONAL FORECASTS WILL FURTHER REFINE SNOWFALL AMOUNTS BASED UPON THE TRACK OF THIS UPPER LEVEL LOW. ANGLE LONG TERM (SUNDAY THROUGH THURSDAY)... THE UPPER PATTERN WILL TRANSITION TO A MORE ZONAL FLOW NEXT WEEK. A BROAD UPPER RIDGE WILL BUILD OVER THE REGION NEXT WEEK IN THE WAKE OF THE UPPER TROUGH THAT SWINGS THROUGH THE REGION THIS WEEKEND. THE RESULT WILL BE MODERATING TEMPERATURES AND LITTLE IF ANY PRECIPITATION FOR MUCH OF THE WEEK. HIGH TEMPERATURES IN THE 60S WILL RETURN BY WEDNESDAY. MORE ACTIVE WEATHER MAY AGAIN DEVELOP LATE NEXT WEEK AND INTO NEXT WEEKEND. FOSTER && .AVIATION... FOR THE 00Z TAF PACKAGE...THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT MOVING THROUGH SOUTHWEST MISSOURI. THE LINE OF CONVECTION IS EAST OF JOPLIN AND WILL AFFECT THE SPRINGFIELD TERMINAL BETWEEN 6 AND 8 PM. BEHIND THE FRONT...SURFACE WINDS WILL SHIFT TO THE NORTHWEST WITH CEILINGS GRADUALLY LOWERING TO MVFR. AFTER MIDNIGHT...IFR CEILING COULD DEVELOP AT THE SPRINGFIELD AERODROME. CEILINGS ARE EXPECTED TO IMPROVE FRIDAY MORNING AS DRIER AIR ADVECTS INTO THE REGION. ANGLE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Feb 26, 7:44 PM CST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 744 PM CST THU FEB 26 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 744 PM CST THU FEB 26 2009 ...SEVERE THUNDERSTORM WATCH... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE EAST OF LINE FROM NEAR VICHY TO WEBSTER TO BRANSON THROUGH MIDNIGHT. THUNDERSTORMS ALONG A COLD FRONT MOVING THROUGH THE OZARKS WILL BE CAPABLE OF PRODUCING QUARTER SIZE HAIL...DAMAGING WIND GUSTS NEAR 60 MPH AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN UPPER LEVEL DISTURBANCE OVER THE PACIFIC NORTHWEST WILL MOVE EAST THROUGH THE ROCKIES THEN SOUTHEAST THROUGH MISSOURI ON SATURDAY. A PERIOD OF SNOW IS EXPECTED WITH UP TO TWO INCHES OF ACCUMULATION POSSIBLE...MAINLY FROM CENTRAL INTO SOUTH CENTRAL MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS WILL BE NEEDED THIS EVENING EAST OF A LINE FROM NEAR VICHY TO WEBSTER TO BRANSON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) ANGLE
In the hours before
Local storm report, Feb 26, 7:26 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
726 PM CST THU FEB 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG 5 SE FALCON 37.55N 92.31W
02/26/2009 LACLEDE MO PUBLIC
PUBLIC REPORT OF 4 INCH DIAMETER TREE LIMBS BROKEN ON
HIGHWAY 32
&&
ANGLELocal storm report, Feb 26, 7:31 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CST THU FEB 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST FALCON 37.60N 92.38W
02/26/2009 E70 MPH LACLEDE MO TRAINED SPOTTER
&&
KARDELLLocal storm report, Feb 26, 7:53 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 PM CST THU FEB 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 2 NW WINDYVILLE 37.73N 92.95W
02/26/2009 DALLAS MO BROADCAST MEDIA
2 FT DIAMETER TREE DOWN BETWEEN PLAD AND WINDYVILLE OFF
OF HWY K
&&
KARDELLLocal storm report, Feb 26, 8:03 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
803 PM CST THU FEB 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG BENNETT SPRINGS 37.73N 92.86W
02/26/2009 LACLEDE MO EMERGENCY MNGR
LARGE BILLBOARD PUSHED OVER BY WINDS
&&
KARDELLLocal storm report, Feb 26, 8:05 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CST THU FEB 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL ROLLA 37.95N 91.77W
02/26/2009 E0.70 INCH PHELPS MO PUBLIC
&&
KARDELLLocal storm report, Feb 26, 8:41 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CST THU FEB 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL LOWRY CITY 38.14N 93.73W
02/26/2009 E0.88 INCH ST. CLAIR MO LAW ENFORCEMENT
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 6:09 PM CST | Severe Thunderstorm Warning | SGF | Dallas | 47 min |
| Feb 26, 6:14 PM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 47 min |
| Feb 26, 6:17 PM CST | Tornado Warning | SGF | Dallas | 43 min |
| Feb 26, 6:31 PM CST | Tornado Warning | SGF | Laclede | 59 min |
| Feb 26, 6:43 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone | 62 min |
| Feb 26, 6:54 PM CST | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 66 min |
| Feb 26, 7:18 PM CST | Severe Thunderstorm Warning | SGF | Phelps, Pulaski, Texas | 57 min |
| Feb 26, 7:30 PM CST | Severe Thunderstorm Warning | SGF | Texas | 44 min |
| Feb 26, 7:44 PM CST | Severe Thunderstorm Warning | SGF | Phelps | 26 min |
| Feb 26, 8:23 PM CST | Areal Flood Advisory | SGF | Texas, Wright | 6 hr |
| Feb 26, 9:48 PM CST | Severe Thunderstorm Warning | SGF | Howell, Oregon, Ozark | 57 min |
| Feb 27, 3:20 PM CST | Winter Weather Advisory | SGF | Barton, Benton, Camden, Cedar, Christian, Dade and 24 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.